# SDR 2010FA0001071

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N41LY
- Make and model: Lancar LC42550FG
- Aircraft serial: 42018
- Engine: Cont IO550N
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 6420871A5
- Part serial: 022410R
- Condition: Damaged
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS ORIDINALLY REPAIRED AT 980 HRS, DUE TO SLIPPING OF GEARS/SPRINGS.  NEW STYLE STARTER ALSO INSTALLED AT THIS TIME.  APPROX 20-25 HRS LATER, UNIT FAILED AGAIN: ACCORDING TO MFG WHEN THEY RECEIVED THE UNIT AGAIN FOR REPAIR. THE SAME PROBLEM WAS FOUND IN UNIT.  IT WAS REPAIRED AGAIN, TO DATE NO FURTHER PROBLEMS.  ACCORDING TO INFO FROM SERVICE CTR, THIS HAS BEEN AN ISSUE, ESPECIALLY WITH THESE STARTERS.
